MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDEHP PCA EXT 80IN WINJECTR-SL; ADMINISTRATION SET

ICU MEDICAL COSTA RICA LTD. NDEHP PCA EXT 80IN WINJECTR-SL; ADMINISTRATION SET
Model Number 1428028
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer indicated that availability of the sample returning is unknown.
 
Event or Problem Description
The event involved a customer allegation of a ndhep pca ext set 80in that failed at the slide clamp retainer on an unknown date.A loss of fluid as well as blood was visualized by the nurse on the floor, described as minimal.There was patient involvement with adverse event, with unknown delay in critical therapy and unknown need for any medical intervention.
 
Additional Manufacturer Narrative
Testing and investigation confirmed the reported separation; however, no sample was received for investigation by icu medical.A picture was provided by the customer documenting the reported separation confirming the incident.In the picture there does appear to be solvent on the tubing.However, since the product was not returned for investigation, a comprehensive evaluation cannot be performed to determine the root cause and an evaluation of the solvent that appears to be present could not be conducted.A design/manufacturing review was completed for lot 866825h and no non-conformances were found that would have attributed to the reported complaint.A batch record review was performed to lot# 866825h, list# 142800438 and no discrepancies that may have contributed to a complaint of this nature were found.The quality inspection of final visual and physical evaluation results indicated that the product met specification requirements.Manufacturing quality (mq) performed visual and physical evaluation to 315 and 315 final sets, respectively with zero defects found.Catalog number was updated.

Brand Name
NDEHP PCA EXT 80IN WINJECTR-SL
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8251108
Report Number9615050-2019-00005
Device Sequence Number1593568
Product Code FPA
UDI-Device Identifier10887787005537
UDI-Public(01)10887787005537(17)210201(10)866825H
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model Number1428028
Device Catalogue Number142800438
Device Lot Number866825H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1